MathSciNet Relay Station
MathSciNet bibliographic data
MR532155 (81c:60058) 60G40 (62L15)
Chow, Y. S.; Cuzick, Jack Moment conditions for the existence and nonexistence of optimal stopping rules for $S\sb{n}/n\sp{1}$. Proc. Amer. Math. Soc. 75 (1979), no. 2, 300–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement